MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KOALA INTRAUTERIN PRESSURE CATHETER; TRANSDUCER, PRESSURE, INTRAUTERINE

CLINICAL INNOVATIONS, LLC KOALA INTRAUTERIN PRESSURE CATHETER; TRANSDUCER, PRESSURE, INTRAUTERINE
Model Number IPC-5000E
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical innovations is gathering additional information regarding this event.If any more information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The user facility reported the following: "we have been using the iupc's for a couple weeks now and have had a couple injuries to babies that are potentially related the to the insertion of the koala iupcs".

Brand Name
KOALA INTRAUTERIN PRESSURE CATHETER
Common Device Name
TRANSDUCER, PRESSURE, INTRAUTERINE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key11280027
Report Number1722684-2021-00001
Device Sequence Number2689055
Product Code HFN
UDI-Device Identifier00814247020178
UDI-Public00814247020178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974389
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPC-5000E
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;